(navigation image)
Home American Libraries | Canadian Libraries | Universal Library | Community Texts | Project Gutenberg | Children's Library | Biodiversity Heritage Library | Additional Collections
Search: Advanced Search
Anonymous User (login or join us)
Upload

View the book

item image

Read Online
(204.1 K)PDF (Jstor.org)
(6.3 K)EPUB
Kindle
Daisy
(6.2 K)Full Text
(42.3 K)DjVu


All Files: HTTPS

Help reading texts

Resources

Bookmark

Fourier's Statistical Tables (January 1, 1868)



fullscreen
Author: A. De Morgan
Volume: 14
Publisher: Journal of the Institute of Actuaries and Assurance Magazine
Language: English
Book contributor: JSTOR
Collection: jstor_jinstactassumag; jstor_ejc; additional_collections

Description

"Fourier's Statistical Tables" is an article from Journal of the Institute of Actuaries and Assurance Magazine, Volume 14.

View more articles from Journal of the Institute of Actuaries and Assurance Magazine.
View this article on JSTOR.
View this article's JSTOR metadata.

You may also retrieve all of this items metadata in JSON at the following URL: https://archive.org/metadata/jstor-41135144


See also: JSTOR (head)[JSTOR (head)]; JSTOR (article)[JSTOR (article)]; JSTOR (issue)[JSTOR (issue)]


Be the first to write a review
Downloaded 21 times
Reviews

Selected metadata

Identifier: jstor-41135144
Article-type: fla
Issn: 20461674
Journalabbrv: jinstactassumag
Journaltitle: Journal of the Institute of Actuaries and Assurance Magazine
Mediatype: texts
Pagerange: pp. 89-90
Source: http://www.jstor.org/stable/10.2307/41135144
Identifier-access: http://archive.org/details/jstor-41135144
Identifier-ark: ark:/13960/t2795qs2g
Ppi: 300
Ocr: ABBYY FineReader 8.0